# SDR DALA2015021101158

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 44,093 hours, 14,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 EMERGENCY LIGHT INOPERATIVE.  SPLICED BROKEN WIRE IAW SWPM, CHAP 20. OK FOR SERVICE.
